This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
HI,I HAVE HAD SEVERE PAINS IN MY TESTICALS FOR AROUND 12 MONTHS.I HAVE BEN IN HOSPITAL AROUND 6 TIMES IN THAT TIME.I HAVE HAD ULTRASOUND SCANS,MRI SCANS,X RAYS AND VARIOUS COURSES OF ANTI BIOTICS.AT THE MOMENT I AM TAKING GABAPENTIN,TRAMODOL AND DISCLOFENIC TABLETS AND ORAL MORPHINE WHEN REQUIRED.THE CONSULTANT SAYS HE CANT FIND THE CAUSE OF THE PAIN.BUT HE RECONS ,AS MY ORIGINAL INFECTION AROUNS 12 MONTHS AGO WASNT TREATED IN TIME,THE NERVES IN MY TESTICAL AND THE SURROUNDING AREA ARE DAMAGED.IS THIS A SAFE DIAGNOSES OR AM I BEING FOBBED OFF AS THEY CANT FIND THE PROBLEM.THESE PAINS ARE THAT SEVERE THAT THEY LIFT ME AROUND 6 INS OFF THEBE WHEN THEY OCCUR...ANY IDEAS OUT THERE ?
I would suppose that a testicular or scrotal ultrasound has been done ?
Have you had any previous history of surgeries or instrumentation to the abdomen or groin area before?
Would you be able to elaborate more on the previous infection that you have mentioned?
As with the diagnosis that your doctors have given you, I believe they do have a reason to think along this line. Previous tests have not really shown anything significant (is this correct?) and in the presence of persistent testicular pain, a nerve related cause is usually one of the differentials.
Discuss with your physicians a condition called chronic pelvic pain syndrome. Also another thing to consider is pudendal neuralgia and prostatodynia.
Your answers to my questions will be able to clarify some things.
I AM 53 YEARS OLD.I HAVE HAD NO PREVIOUS HISTORY OF ANY PROBLEMS IN THIS AREA BEFORE .I HAVE HAD testicular or scrotal ultrasound EXAMINATIONS TWICE BY DIFFERENT HOSPITALS.FIRSTLY THE CONSULTANT THOUGHT I HAD A STRANGLED TESTICAL BUT THIS PROVED TO BE FALSE.WHEN I HAD THE ULTRASOUND SCAN 2 SMALL CYST WERE FOUND THE SIZE OF PINHEADS AND I WAS TOLD THIS WAS IN SIGNIFICANT.THE PREVIOUS INFECTION WAS TREATED IN ENGLAND BY MY GP,I WAS GIVEN VARIOUS ANTI-BIOTICS OF WHICH ONLY ONE WORKED FOR A SHORT WHILE (AMOXILLIAN) NO INFECTION WAS FOUND IN MY URINE AND I HAD NO PAIN PASSING URINE COULD THERE HAVE BEEN NO INFECTION AT ALL ?.MY WIFE SEEMS TO REMEMBER THAT WHILST ON HOLIDAY I COMPLAINED OF PAIN DURING INTERCOURSE ON ONE OCCASION.I MUST HAVE HAD A DROP TO DRINK AS I CANT REMEMBER..I MOVED TO SCOTLAND DURING THIS TIME AND HAVE BEEN HOSPITALISED ON 9 OCCASIONS WITH UNBEARABLE STABBING PAINS IN BOTH TESTICALS,ORIGINALLY ONLY ONE TESTICAL WAS AFFECTED.ALL THE SCANS AND XRAYS HAVE BEEN DONE ,PROSTRATE AS I MENTIONED.I AM IN AGONY MOST OF THE TIME.I HAVE NOTICED THAT THE PAIN SEEMS TO BE SPREADING TO MY INNER THIGHS AND LEGS,LATELY.I ACTUALLY PREFER THIS AS THE TESTICAL PAIN IS UNBEARABLE.
At this point I am thinking along the line of chronic prostatitis, prostatodynia and pudendal neuralgia.
Chronic prostatitis unlike its more acute form may be relatively asymptomtic and may only show positive results in prostate culture but not in urine or urethral swab culture.When left untreated this may affect nearby structures such as the testicles. Prostatodynia refers to a chronic pelvic pain that does not show any positive bacterial growth in urine and prostatic secretion culture.It may only present with chronic burning in the groin or urinary frequency. Pudendal neuralgia may be due to an irritation or impingement of the pudendal nerve.This is the nerve that supplies the genitals and the groin area.
At this point, treatment may rely mostly on pain management and close follow up on the testicular pain.If the initial problem was the prostate,then infection in the area may be recurrent and may be relatively difficult to treat.
I suggest that you discuss this openly with your physician.This may be nerve related and you may need other modes of therapy.You may dicuss with your physicians the advantages of nerve blocks in your case.
MATE I HAVE THE EXACT SAME THING. BEEN TO THE DOCTORS HAD AN ULTRASOUND. THEY DIDNT FIND ANYTHING HOWEVER WHILE I WAS TAKING ANTIBIOTICS THE PAIN SUDDENLY DISAPPEARED. THE SAD PART IS IT IS BACK AGAIN. THE LAST TIME I HAD SEX WITH OUT A CONDOM WAS A YEAR AGO, I AM THINKING I HAVE CAUGHT SOMETHING FROM THAT. THERE IS PAIN IN MY RIGHT TESTICLE WITH PAIN GOING DOWN MY RIGHT LEG ALSO MY TESTICLES SEEM SMALLER. I DID A LOT OF RESEARCH AND IM 90% SURE ITS AN INFECTION PROBABLY NOT LETTING THE BLOOD CIRCULATE FREELY. PLEASE LET ME ME KNOW IF YOU ARE BETTER AND HOW IT WAS CURED. ANY OTHER HELP WOULD BE APPRECIATED. TAKE CARE AND GOD BLESS
there is burning in testicals ,all test done ultrasound,blood etc.
took antibiotics course but no use
sometimes more sometimes less.
sitting increases the pain ,standing relieves the pain.
taling alpha blocker since 3 months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.